# SDR CA050126001

- Difficulty date: January 12, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Airtrc AT402A
- Engine: Pwa PT6A11AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SPRAYING RUN, THE ENGINE EXPERIENCED AN UNCOMMANDED POWER REDUCTION.  THE AIRCRAFT CLIPPED TREES AND IMPACTED THE GROUND.  MFG WILL PARTICIPATE IN THE INVESTIGATION OF THE INCIDENT AND WILL SUPPLEMENT THIS REPORT TO PROVIDE ROOT CAUSE, ONCE ESTABLISHED.
